Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 324082, 9 pages
http://dx.doi.org/10.1155/2014/324082
Research Article

Existence and Asymptotic Stability of Solutions of a Functional Integral Equation via a Consequence of Sadovskii’s Theorem

1Department of Mathematics, Rzeszów University of Technology, al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland
2Department of Mathematics, Sciences Faculty for Girls, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Faculty of Science, Damanhour University, Damanhour 22511, Egypt
4Departamento de Matemáticas, Universidad de Las Palmas de Gran Canaria, Campus deTafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 3 May 2014; Accepted 12 June 2014; Published 16 July 2014

Academic Editor: Józef Banaś

Copyright © 2014 Agnieszka Chlebowicz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Agnieszka Chlebowicz, Mohamed Abdalla Darwish, and Kishin Sadarangani, “Existence and Asymptotic Stability of Solutions of a Functional Integral Equation via a Consequence of Sadovskii’s Theorem,” Journal of Function Spaces, vol. 2014, Article ID 324082, 9 pages, 2014. https://doi.org/10.1155/2014/324082.